# SDR EIA2001079

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912995504
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND SEVEN GOUGES IN EMERGENCY EXIT PAN FS 658-680 L15R TO L16R.  REPLACED EMERGENCY EXIT PAN PER DC9 SRM 51-10-4 PAGE 1-24 AND 51-30-2 PAGE 1-14.  (M)
